# SDR CALA2019032500475

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 43,495 hours, 15,372 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RT ADIRU FAULT LIGHT ILLUMINATED, AC DIVERTED IN. PILOTS INDICATED BOTH AP INOP. REMOVED AND REPLACED NR 2 ADIRU REF AMM 34-21-01-400-801 DFCS AND LAND VERIFY TEST PASSED. OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1184821  SN OFF 2251 UNIT, ADIRU, AI  OFF 29-3421-9-0010 2251 ON 29-3421-9-0010 0073.
